# SDR ASAA2018031723933

- Difficulty date: March 17, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,028 hours, 11,114 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Module
- Part number: 233A32041
- Part serial: D02818
- Condition: Failed
- Location: Cockpit
- Part time: 37,051 hours, 11,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR SOURCE OFF LIGHT ILLUMINATED DURING CLIMBOUT, ZERO VOLTS AND FREQUENCIES, ACCOMPLISHED QRH PROCEDURES,  APU POWER ON LEFT BUSS.  ACFT GROUNDED.    PERFORMED NR 1 ENGINE RUN. INSPECTED AND FOUND THE NR 1 GEN NOT COMING ON LINE.  NO VOLTS OR FREQUENCY INDICATIONS.  PERFORMED FIM 24-21 / 823.  REMOVED AND INSTALLED A NEW P5-4 PANEL IAW AMM 24-21-51-400-801.  ACCOMPLISHED STEP F.  INSTALLATION TEST OF THE AC SYSTEM GENERATOR AND APU MODULE IAW AMM 24-21-51-710-001.  ACCOMPLISHED A WINDSHIELD WIPER SYSTEM  OPS TEST IAW AMM 30-42-00-700-801.  SYS CHECKED NORMAL.  REINSTALLED P5 OVERHEAD PANEL. INSTALLED FOUR LIGHT BULBS, AND INSTALLED SAFETY WIRE ON THE NR 1 IDG SWITCH.
